Not good

Not doing well currently. High fever. Feel urghh. Had some runins about the fact that I am not getting my liquid Prozac on time for the substitute of my moodstabilisers.

So what happens? In the end I totally flip and cry and cry and cry and cannot stop. And the the staff urges me to stop but clearly they can’t seem to realize it is not me crying out of silliness but it is the effects of net getting my much needed SSRI substitute in!

I’m having all my days. Now I fear I am being thought of as a “problem patient” you know one of those difficult ones. That upsets
Me
More.

Alo I have been going on about my face being on fire for hours but it was like no one is taking note of that. Nothing was done.
And then what happens last night? My temp goes up to 40!

So yes I am having a difficult time struggling to type this.
The op itself seems fine. Have some pain but is bearable.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s